Posted 1/1/2015 12:40 PM (GMT -6)
Hello- Wondering if anyone might have any insight on this. I'm cross-posting with the Crohn's forum, as this is a med I'm on for Crohn's and Crohn's-related joint problems. My migraines have been worse since I've recently switching to this med and I seem to recall hearing/reading somewhere that sulfa compounds can be a migraine trigger. I tried to look into it when I first started it, but I couldn't find much information.
If it's making my migraines worse, I'm not going to take this anymore. There are other meds out there for Crohn's management, and if there's nothing else I can take for the joint problems, I'll take that over the worse migraines.
I've been looking for other possible triggers, but I I'm not coming up with anything that makes sense at this point. I've had a couple of really nasty migraines since starting the sulfazine, and right now I'm having 3-4 days of migraine (not sure if it's the same one that meds interrupted, or if it's been ones) that has been very slowly easing up. This is all not normal for me with migraines.